# SDR A6WA200000082

- Difficulty date: January 4, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- Aircraft time: 23,411 hours, 31,644 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

SMOKY SMELL IN CABIN AFTER TAKEOFF, CREW SHUT OFF APU AIR AND SWITCHED TO ENGINE AIR, OPERATED ON NR 2 PACK AND SMOKY SMELL DISSIPATED.  MAINTENANCE PERFORMED DUCT CONTAMINATION CLEARING PROCEDURE COULD NOT DUPLICATE SMELL, SYSTEM OPERATES NORMALLY ON ALL ENGINES AND APU AIR.
